I had my first cataract surgery in the right eye four years back. Now again this year, I just had cataract surgery in the left eye. Just today, after three days of my second cataract surgery in the left eye, the vision in my right eye is not clear. When I am seeing contact names on my phone from close, it is appearing blurry. I am not getting it as to why my unoperated right eye has become like this, after the recent surgery in my left eye. In both the eyes, I have Toric IOL lens, and the surgery is phacoemulsification in both. Please advice me.
Welcome to icliniq.com.
I understand your concern and want to assure you that it is usually just a benign increase in tearing in both eyes after surgery that causes such a picture. It settles down on its own and will not need any further treatment than your post-operative medication.
In case, you are experiencing problems only in your right and do not have any problems with the left and there is no tearing, then please bring up this issue with the operating surgeons during your post-surgery follow up. It needs further examination and tests, especially if there is a retinal problem. In case you need any further information, please send me a scanned copy of your doctors records and surgical notes, I will do my best to help you.
Was this answer helpful?|
.. vision could be due to viral keratoconjunctivitis which means there is a possibility of involvement of cornea leading to blurred vision. Treatment usually includes soft steroid eyedrop like fluorometholone in slow tapering doses. It is a provisi... Read fullWhat is causing blurred vision only in sunlight?
.. that you are suffering from is referred to as hemeralopia, this symptom can be caused due to a number of different conditions. The most common mechanism of such a blurring involves a central corneal opacity or cataract obstructing central light ra... Read fullMy pupils are big after cataract surgery. Why?
.. cataract surgery, pupil may remain dilated due to surgical trauma to constrictor pupillae muscle or iris is damaged and becomes atrophic. Some drops also cause pupil dilation. Make sure you are not using any dilating drops with red caps such as T... Read full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now